Acemiz Plus Tablet
What is Acemiz Plus?
Acemiz Plus Tablet is a medicine that is used for the treatment of Joint Pain, Headache, Toothache, Cold, Fever, Periods Pain and other conditions.
Acemiz Plus Tablet contains Aceclofenac, and Paracetamol as active ingredients.
Acemiz Plus Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; decreasing the chemical substances in the body.
Acemiz Plus Tablet Uses
Acemiz Plus Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Joint Pain
- Periods Pain
- Ear Pain
- Rheumatoid Arthritis
- Ankylosing Spondylitis
Acemiz Plus Tablet Working, Mechanism of Action and Pharmacology
Acemiz Plus Tablet improves the patient’s condition by performing the following functions:
- Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
- Decreasing the chemical substances in the body.
Acemiz Plus Tablet – Composition and Active Ingredients
Acemiz Plus Tablet is composed of the following active ingredients (salts)
- Paracetamol (500 MG)
- Aceclofenac (100 MG)
Acemiz Plus Tablet – Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Acemiz Plus Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Abnormalities Of Blood Cells
- Blood Dyscrasias
- Allergic Reactions
Acemiz Plus Tablet – Precautions & How to Use
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.).
Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid using it if allergic to paracetamol
- Consult your doctor if you are suffering from crohn’s disease, kidney disease, gastrointestinal disease, blood clotting problems, systemic lupus erythematosus, metabolism disturbances
- Do not operate machinery or drive
- Do not take paracetamol if you consume alcoholic beverages every day
Acemiz Plus Tablet – Drug Interactions
If you take other drugs or over the counter products at the same time, the effects of Acemiz Plus Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Acemiz Plus Tablet may interact with the following drugs and products:
- Interfere with certain laboratory tests
- Juxtapid mipomersen
Acemiz Plus Tablet – Contraindications
Hypersensitivity to Acemiz Plus Tablet is a contraindication. In addition, Acemiz Plus Tablet should not be taken if you have the following conditions:
- Allergic reaction
- Bleeding or bleeding disorders
- Heart attack
- Hepatic impairment
- Liver failure
Other important Information on Acemiz Plus Tablet
Missing a dose
In case you miss a dose, take it as soon as you notice. If it is close to the time of your next dose, skip the missed dose and resume your dosing schedule. Do not take extra dose to make up for a missed dose. If you are regularly missing doses, consider setting an alarm or asking a family member to remind you.
Please consult your doctor to discuss changes in your dosing schedule or a new schedule to make up for missed doses, if you have missed too many doses recently.
Overdosage of Acemiz Plus Tablet
Do not take more than prescribed dose. Taking more medication will not improve your symptoms; rather they may cause poisoning or serious side-effects. If you suspect that you or anyone else who may have overdosed of Acemiz Plus Tablet, please go to the emergency department of the closest hospital or nursing home. Bring a medicine box, container, or label with you to help doctors with necessary information.
Do not give your medicines to other people even if you know that they have the same condition or it seems that they may have similar conditions. This may lead to overdosage.
Please consult your physician or pharmacist or product package for more information.
Storage of Acemiz Plus Tablet
Store medicines at room temperature, away from heat and direct light. Do not freeze medicines unless required by package insert. Keep medicines away from children and pets.
Do not flush medications down the toilet or pour them into drainage unless instructed to do so. Medication discarded in this manner may contaminate the environment. Please consult your pharmacist or doctor for more details on how to safely discard Acemiz Plus Tablet.
Expired Acemiz Plus Tablet
Taking a single dose of expired Acemiz Plus Tablet is unlikely to produce an adverse event. However, please discuss with your primary health provider or pharmacist for proper advice or if you feel unwell or sick. Expired drug may become ineffective in treating your prescribed conditions. To be on the safe side, it is important not to take expired drug. If you have a chronic illness that requires taking medicine constantly such as heart condition, seizures, and life-threatening allergies, you are much safer keeping in touch with your primary health care provider so that you can have a fresh supply of unexpired medications.
Please consult your physician or pharmacist or refer to product package.
Acemiz Plus Tablet – Packages and Strengths
Acemiz Plus Tablet is available in the following packages and strengths
- Acemiz Plus Tablet – Packages: 10 Tablet
- Acemiz Plus Tablet – Strengths: 100+500, 100MG+500MG
Acemiz Plus Tablet – Frequently asked Questions
Is Acemiz Plus Tablet safe to consume or apply when pregnant?
Paracetamol: Please consult with your doctor for case-specific recommendations.
Is Acemiz Plus Tablet safe while breastfeeding?
Paracetamol: Please discuss the risks and benefits with your doctor.
Can Acemiz Plus Tablet be used for joint pain and headache?
Yes, joint pain and headache are among the most common reported uses for Acemiz Plus Tablet. Please do not use Acemiz Plus Tablet for joint pain and headache without consulting first with your doctor.
How long do I need to use Acemiz Plus Tablet before I see improvement of my conditions?
users have reported same day and 1 day as the most common time it takes before they saw improvements in their conditions. These times may not be reflective of what you may experience or how you should use this medicine. Please consult with your doctor to check how long do you need to eat Acemiz Plus Tablet.
At what frequency do I need to use Acemiz Plus Tablet?
users have reported once a day and twice a day as the most common frequency of using Acemiz Plus Tablet. Please follow your doctor’s advice on how often you need to Acemiz Plus Tablet.
Should I consume Acemiz Plus Tablet empty stomach, before food or after food?
users have most commonly reported consuming Acemiz Plus Tablet after food. However, this may not be reflective of how you should consume this medicine. Please follow your doctor’s advice on how you should eat this medicine.
Is it safe to drive or operate heavy machinery when consuming?
If you experience drowsiness, dizziness, hypotension or a headache as side-effects when eating Acemiz Plus Tablet medicine then it may not be safe to drive a vehicle or operate heavy machinery.
One should not drive a vehicle if eating the medicine makes you drowsy, dizzy or lowers your blood-pressure extensively. Pharmacists also advise patients not to drink alcohol with medicines as alcohol intensifies drowsiness side-effects. Please check for these effects on your body when using Acemiz Plus Tablet. Always consult with your doctor for recommendations specific to your body and health conditions.
Is this medicine or product addictive or habit forming?
Most medicines don’t come with a potential for addiction or abuse. Usually, government’s categorizes medicines that can be addictive as controlled substances.
Examples include schedule H or X in India and schedule II-V in the US. Please consult the product package to make sure that the medicine does not belong to such special categorizations of medicines. Lastly, do not self-medicate and increase your body’s dependence to medicines without the advice of a doctor.
Can it be stopped immediately or do I have to slowly ween off consumption?
Some medicines need to be tapered or cannot be stopped immediately because of rebound effects. Please consult with your doctor for recommendations specific to your body, health and other medications that you may be using.
For more information visit us our website: www.medypharma.com